How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20376
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

111mk, HiIve been having urinary urgency symptoms . I have NO

Customer Question

Hi
Ive been having urinary urgency symptoms for weeks. I have NO UTI though.
This has happened to me before. Last year I had a sonogram of the kidneys, cystoscopy, and even went to obgyn for sono of the ovaries. Still, no answer.
Also, noteworthy is I noticed that I had the same problem last year at the same exact time. (July), and the year prior, (July). The symptoms last 2-3 months and go away. What could this be??
Submitted: 1 year ago.
Category: Urology
Expert:  Dr. Y. replied 1 year ago.
Hello and thanks for trusting me to help you today. I look forward to working with you.
Were you put on any medications the last time this happened?
Customer: replied 1 year ago.
Yes, I was put on bactrim. Hasnt helped. They say its not a uti. (my family dr).
Customer: replied 1 year ago.
Do you have an idea of what it could be?
Customer: replied 1 year ago.
Do you not have a response for me? Please advise.
Expert:  Dr. Y. replied 1 year ago.
Were you ever put on medicine for bladder spasms like oxybutynin?
Customer: replied 1 year ago.
no
Expert:  Dr. Y. replied 1 year ago.
This sounds like you may have bladder spasms from a condition called overactive bladder. This may be treated with a medication like oxybutynin to see if this helps you should discuss this with your urologist